# SDR ASAA2013112996565

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,598 hours, 6,786 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4084
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,772 hours, 9,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 TAI INDICATED AMBER ON UPPER DISPLAY UNIT DURING CLIMBOUT.  COWL VALVE OPEN LIGHT ILLUMINATED NORMALLY (BRIGHT THEN DIM).  ACFT GROUNDED. R & R NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11-000-801.  OPS CHECKS GOOD & LEAK CK GOOD.
